RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2007, Volume 8, Issue 1, Pages 88–94 (Mi vmp473)  

Вычислительные методы и приложения

A finite-dimensional regularized gradient method for solving irregular nonlinear operator equations

M. Yu. Kokurina, O. V. Karabanovab

a Mari State University, Ioshkar-Ola
b Mari State Technical University

Abstract: We construct and study a finite-dimensional iterative process of gradient type for the approximate solution of irregular nonlinear operator equations in a Hilbert space. Convergence properties of the process are studied in the presence of noise in input data. We propose a stopping criterion that ensures to obtain approximate solutions adequate to the level of errors in input data.

Keywords: nonlinear equations, irregular operator, gradient methods, stability, operator equations, regular methods.

Full text: PDF file (156 kB)
UDC: 517.988.68

Citation: M. Yu. Kokurin, O. V. Karabanova, “A finite-dimensional regularized gradient method for solving irregular nonlinear operator equations”, Num. Meth. Prog., 8:1 (2007), 88–94

Citation in format AMSBIB
\Bibitem{KokKar07}
\by M.~Yu.~Kokurin, O.~V.~Karabanova
\paper A finite-dimensional regularized gradient method for solving irregular nonlinear operator equations
\jour Num. Meth. Prog.
\yr 2007
\vol 8
\issue 1
\pages 88--94
\mathnet{http://mi.mathnet.ru/vmp473}


Linking options:
  • http://mi.mathnet.ru/eng/vmp473
  • http://mi.mathnet.ru/eng/vmp/v8/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:52
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021